# SDR SWIA2020030549066

- Difficulty date: February 10, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 43,035 hours, 36,408 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CORROSION WAS FOUND ON FLOOR SEAT TRACKS AT FS 409+128-559+40 LBL 9  (C CHECK) RO 3/2/2020    AFTER EVALUATION. SEAT TRACK WAS FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED WITH SERVICABLE SEAT TRACK THAT WAS FABRICATED ON W/C 1057.  CRJ 200 AMM CALIBRATED TOOLS / AG1132 CAL DUE: 01/21 AV7115 CAL DUE: 10/2020
